Some relations between distance-based polynomials of trees
Gutman Ivan
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):1-7
Details  Cross Ref cited by(2)  Full text ( 114 KB)  DOI:10.2298/BMAT0530001G
Fine resolution of the sheaf of germs of holomorphic projective vector fields on two dimensional protectively flat complex manifold
Milenković Olivera
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):9-27
Details  Full text ( 199 KB)  DOI:10.2298/BMAT0530009M
Representing trees as relatively compact subsets of the first Baire class
Todorčević S.
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):29-45
Details  Cross Ref cited by(5)  Full text ( 208 KB)  DOI:10.2298/BMAT0530029T
Orthogonal polynomials related to the oscillatory: Chebyshev weight function
Milovanović G.V., Cvetković A.S.
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):47-60
Details  Cross Ref cited by(2)  Full text ( 165 KB)  DOI:10.2298/BMAT0530047M
On some product conform ally flat locally decomposable Riemannian manifolds
Prvanović Mileva
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):61-75
Details  Full text ( 123 KB)  DOI:10.2298/BMAT0530061P
On derivations over rings of triangular matrices
Barrenechea A.L., Peña C.C.
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):77-84
Details  Full text ( 165 KB)  DOI:10.2298/BMAT0530077B
Signless Laplacians and line graphs
Cvetković Dragoš
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):85-92
Details  Cross Ref cited by(5)  Full text ( 117 KB)  DOI:10.2298/BMAT0530085C
On the spectral radius of bicyclic graphs
Petrović M., Gutman I., Guo Shu-Guang
Bulletin: Classe des sciences mathematiques et natturalles, 2005 131(30):93-99
Details  Cross Ref cited by(3)  Full text ( 117 KB)  DOI:10.2298/BMAT0530093P